# SDR UALA2009062601810

- Difficulty date: June 25, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 59,559 hours, 21,856 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE HOLE IN FUSELAGE AT STA 625 FWD OF DOOR 2L, 22 INCHES BELOW PASSENGER WINDOW NR 10.  HOLE IS .75 INCH BY 1.75 INCH.  FOUR (4) HORIZONTAL RIVETS BELOW HOLE HAVE DAMAGE.  MAJOR REPAIR ACCOMPLISHED.  SKIN REPLACEMENT REPAIR IN PROGRESS.  SKIN, DOUBLERS, TRIPLERS FABBED, MARKED, MAPPED, DRILLED & PRIMED NOW COUNTERSINKING.  CUT AND DRILLED NEW STRINGER SECTION FROM FWD SPLICE TO TERMINATION AT LIGHT ASSY.  EVA STAMPED ON PARTS, PARTS WEIGHED.  EVA IN HAND.
